Side effects of Covid vaccine: I had my covid... - My Ovacome

My Ovacome

14,485 members17,021 posts

Side effects of Covid vaccine

Lesinbeds
Lesinbeds

I had my covid vaccine late January and since then my stomach has really been playing up. I have had stomach pains, it has been really gurgling loud and I really have felt below par!

Has anyone else had similar side effects?

19 Replies

You take good care please.

Grateful we have each other going through similar stuff 🙏🏽

Hope your tum settles down very soon. Xxx

I had debulking surgery 4 weeks ago and was recovering nicely. I had the Astra Zeneca vaccine on Saturday and said to my husband that I feel I’ve gone backwards in my recovery since the vaccine. My insides have become so sore and uncomfortable and yes gurgling. I wasn’t sure whether it was a coincidence and this is normal in recovery or whether the vaccine has set me back slightly. I am grateful to have had the vaccine but it is a worry and I’ll mention at my next appointment. I hope you feel better soon. Take care xxx

Lesinbeds
Lesinbeds in reply to Fatface1

Hello there.. I had debaulking surgery just over 2 years ago. I know it takes a while to recover from that! If ever, our stomach and insides goes through so much. I think this vaccine has effected out weakest area. I did speak to my Onc nurse yesterday and she mentioned that other patients had mentioned this too. I hope you soon feel a little better and start feeling strong again. You take care and keep strong xxx

Fatface1
Fatface1 in reply to Lesinbeds

Thank you Lesinbeds, I was never a worrier until my diagnosis. Now that’s all I seem to do. I’ll take it easy. Take care xx

Definitely think it's worth checking this out with your team, it might be unconnected and there's no point in taking chances. All the best Sue xx

Yes I had terrible tum really sore so hot eating much and v fatigued on week two now and missed two chemo sessions- I’ve been avoiding covid for a year and wonder how why I bothered! It’s knocked me

For six. Just hoping it will get better soon

I hope u all feel better soon - just seen there are quite a few with tum problems. Can’t believe they would give u the vaccine after a debulking op - your body has been through a lot......

I had the Pfizer bac and had exact same syomyoms

As u.... so reassuring to know it’s not just me - not sure I will have the next one- wish u speedy recovery but keep posting!

Hi Mumma .. I was rather worried so called my oncology nurse. I had a blood test on Monday and today I have found out my CA125 has gone up to 33. Over the past 5 months it has never gone over 14! I’m just hoping it’s to do with the vaccine. Fingers crossed next month it would have gone down. My consultant is due to call me tomorrow, so I’ll see what she has to say 🤔

I had my surgery 3 years back, am Stage 4b with cancer now in the peritoneum and mesentery, am on a PARP inhibitor and had the vaccine 15 days ago. I had no unusual digestive issues at all after the vaccine, just a slight fever, a stonking headache, and a lot of body pain which seemed to be worse where I've already got osteo arthritis, I felt like I'd been beaten up for about 24 hours. I did have loss of appetite, just ate a sandwich here and there, and it passed after 3-4 days, leaving me with fatigue and a need for more sleep till the last couple of days. I had the AZ.

Miriam

Not so - report was out yesterday on the AZ for results up to 35 days after the first jab- it does nothing for first two weeks, then in the third week, immunity starts and gradually increases to 80% protection from serious illness by day 35 (fractionally higher than the Pfizer), assumed to continue, possibly even rise more subsequently, jury's still out on that, not enough time to tell.

Miriam

TheOvacomeTeam
TheOvacomeTeamAdministrator in reply to jwilliamsb

Hello Miriam

Thank you for your comment. Here is the link to the British Medical Journal article for those who are interested: bmj.com/content/372/bmj.n612

Best wishes

The Ovacome Team

Yes. Had Pfizer vaccine a week ago and have been running to the loo ever since. My husband had a burning chest after it but I have had no other symptoms. Guess it will pass soon. Still glad I have had it.

Please bare in mind people with OV who have had either vaccine with no apparent side affects are unlikely to post in this forum so comments do not represent the whole picture so please don't worry that you automatically will experience side effects in the exact same way not everyone gets the side effects from chemo it is thus with either of the vaccines.

Hi. I see you're on Niraparib. I'm on Olaparib and after my first shot I had the kind of nausea I had early on with the PARP. It lasted a few days then went away. I've also been a bit more fatigued as I was early on.

We had our Covid vaccine at beginning of Feb and both my husband and l felt horrid for a few days l was shivering and shaking on the first night next day l was actually sick a couple of times, my husband wasn't as bad but the next day we were both fine thankfully but since we are absolutely fine, and won't hesitate to have the 2nd dose feel its the only way. Why dont you visit your Doctor or at least ring him for

Advice. Having the effects for so long, it needs checking really. SheilaFxxx

I had the AZ vaccine at the beginning of Feb then had chemo to start with I put tiredness and tummy issues down to chemo but on the day I normally start feeling better the shivers started I had hot and cold fever for two weeks. Ended up in a and e as temp went to 35 degrees. Was told I had an infection but blood tests showed nothing when to checked them and took more blood four days later as I was still shivering and tummy was bad 24 hours later NHS home treatment team came out. He said it was a reaction to the jab and that after 14 days I would start to improve he had seen lots of reactions from other people who were not in good health to the vaccine. The shivers andcshakes did stop after 14 days. Two weeks on I am still not back to my previous level of health still experiencing the different tummy pains and struggling to eat. The doc said the second vaccine will hit me worse. Not sure if I am fit enough to have chemo next week.

I’m sorry to hear you still feel poorly. I’m still having stomach pains and feeling fatigued. I had a blood test on Monday then my consultant called me yesterday. My ca125 has gone up to 33 which he wasn’t too concerned about but because of the pains and how I’m feeling he is sending me for a scan. I’m just hoping it’s the side effects of the Niraparib and the covid jab mixed together which is causing the pains. Not the cancer coming into action again. Fingers crossed. You take care x

I can understand that I had only just had a scan so I do believe the fatigue tummy and bowel issues are from the vaccine and the chemo but four weeks is too long.

You may also like...